# SDR 04FDEA03344

- Difficulty date: December 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310
- Aircraft serial: 313
- Aircraft time: 53,592 hours, 17,963 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2210081152
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON LOWER SPAR, INSP FOR COMPLY WITH E.O. 6-5450-7-3302 REV NO. B3 POS PT3  ENT BY: 067708.  NR 1 PYLON, LOWER AFT FAIRING WITH LOOSE RVTS, CRK'D AND PAINT IN BAD CONDITION.  LOWER FAIRING REPAIRED IAW EA 6-5480-81814.  REINSTALLED IAW AMM 54-55-00.  PAINTED IAW SRM 51-75-10.
